Safety Alerts Saves Lives
Safety Alerts  
 
Home Privacy About Us Contact Us Change Preferences

SafetyAlerts
February 28, 2001

(Rx) Isosorbide and (RX) Tramadol Recalled for Tablet Mix Up

Lancaster, TX (SafetyAlerts) - The Food and Drug Administration (FDA) said today that Veteran’s Administration-Centralized Mail Order Pharmacy is recalling certain lots of (RX) Isosorbide Dinitate Tablets, and (RX) Tramadol HCL tablets because of tablet mix-up. a) Furosemide 40 mg with isosorbide; Metoprolol b)Tartrate 50 mg with tramadol.

This is the first public notice of this Class II recall issued by FDA.

PRODUCT
a)
(RX) Isosorbide Dinitate Tablets, 10 mg, bottles of 270 tablets.Recall #D-097-1

b)(RX) Tramadol HCL tablets, 50 mg, bottles of 240 tablets. Recall #D-098-1.

CODE:
a) Lot No. 12040012, Exp. Date 12-28-01

b) Lot No. 112000TM94, Exp. 11-28-01.

MANUFACTURER:
REGISTERED Repacker: Veteran’s Administration-Centralized Mail Order Pharmacy, Lancaster, TX.

RECALLED BY:
Manufacturer/Registered Repacker by telephone. Firm-initiated recall ongoing.

DISTRIBUTION:
S. Carolina, Virginia, and Kansas.

QUANTITY:
a)3,700 bottles; b) 200.

Questions concerning this recall may be directed to the FDA at 1-888-INFO-FDA.

Notice of this product warning was sent via email to SafetyAlerts subscribers February 28, 2001.  For more information regarding the SafetyAlerts free email alert service please click here.

 
Selected Recent Recalls


Health Professional:

Did you know?
During 2000 there were over
1050 products recalled in the United
States for safety reasons!

How many did you hear about?

Sign-up for SafetyAlerts by Email -
The free internet newsletter that could
some day literally save your life - or
the life of someone you know.

 

The information contained herein has been obtained from sources that the Company believes to be reliable, however, the Company has not independently verified or confirmed the information and the recipient acknowledges that no representations or warranties are being made in connection with the use of the information.